# SDR DALA2024022902857

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 24,110 hours, 9,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5568534) DURING SERVICE CHECK FOUND AISLE EMERGENCY LIGHT ABOVE SEAT ROW 30 ABC INOP. REMOVED AND REPLACED POWERSUPPLY AND BATTERY FOR EMERGENCY LIGHT ABOVE SEAT ROW 30 ABC IAW B737 AMM CH 33-51. OPS CHECK GOOD.
